# SDR 2022F00085

- Difficulty date: February 15, 2022
- Submitted: February 15, 2022
- Operation: General aviation
- Aircraft: N563QS
- Make and model: Cessna 120
- Aircraft serial: 680A0113
- Aircraft time: 3,938 hours, 2,619 cycles
- System (JASC): 5700 · Wing Structure
- Part: Skin
- Part number: 6922680276922681
- Part serial: NA
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER SKIN (WHEEL WELL TOP/TRAILING EDGE SKIN) CORROSION. ACCOMPLISHED TEXTRON AVIATION ENGINEERING LETTER DQ33529M1 DATED FEB/11/2022; 680A-0113 (N563QS) LEFT WING UPPER SKIN (WHEEL WELL TOP/TRAILING EDGE SKIN) CORROSION.
